MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESCUENET?; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION RESCUENET?; SNARE, FLEXIBLE
Model Number DGN-538
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of seal compromised.
 
Event or Problem Description
It was reported to boston scientific corporation that a rescuenet disposable retrieval device was inspected on january 15, 2026.During unpacking of the device, it was observed that the seal was peeled off.There were no patient involvements.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of seal compromised.Block h11: the returned rescuenet was analyzed, and during visual inspection, it was found that one box seal was peeled.It is important to mention that the box had remnants of the ink of the seal, which indicates that the seal was originally sticked to it sealing the box.No other problems with the device were noted.It was confirmed this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations which could have contributed to the reported event.The reported event of seal compromised was confirmed.It was found that one box seal was peeled.This problem likely has occurred due to the manner in which the box was transported and manipulated on its way to the storage to wait until the devices could be used; this may have caused the reported and encountered failure.Excessive manipulation of the box without enough care could have induced the defect found.Based on all available information, the probable root cause assigned is unable to exclude device problem.
 
Event or Problem Description

Brand Name
RESCUENET?
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24260347
Report Number3005099803-2026-00452
Device Sequence Number15840338
Product Code FDI
UDI-Device Identifier10840253107425
UDI-Public(01)10840253107425(17)281203(10)38112298
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDGN-538
Device Catalogue NumberDGN-538
Device Lot Number0038112298
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown